# SDR CA090812003

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109002
- Condition: Peeling
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOLLOWING CLEANING AND AIR PRESSURE DRYING OF UPPER HSG THE TECH NOTICED THAT THE PROTECTIVE COATING STARTING TO PEEL AWAY AT 4 AREAS INTERNALLY AT TOP PORTION OF HSG.  THIS WAS VIEWED BY HSI DURING THEIR AUDIT VISIT. COMPANY SQID REPORT NR IS 09-06199.
